On Real Forms of JB*-triples.
Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 311-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__86_3_156057,
author = {W. Kaup and Jos\'e Isidro and A.R. Palacios},
title = {On {Real} {Forms} of {JB*-triples.}},
journal = {Manuscripta mathematica},
pages = {311--336},
year = {1995},
volume = {86},
number = {3},
zbl = {0834.17047},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156057/}
}
W. Kaup; José Isidro; A.R. Palacios. On Real Forms of JB*-triples.. Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 311-336. http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156057/